# SDR QXEA2014061600491

- Difficulty date: May 29, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,695 hours, 17,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Bs 571-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 CORRODED.   INSTALLED NEW SEAT TRACK BS 571.5 - 670, Y-9.250 IAW SRM 51-42-05, STEPS 1-4D, SRM 51-40-15 STEPS 1-6 & SRM 51-41-00, PG 1.
